Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2363804, 12 pages
https://doi.org/10.1155/2017/2363804
Research Article

Dynamics of a Duopoly Game with Two Different Delay Structures

Faculty of Science, Jiangsu University, Zhenjiang 212013, China

Correspondence should be addressed to Shumin Jiang; nc.ude.sju@msj

Received 23 March 2017; Revised 8 May 2017; Accepted 14 May 2017; Published 13 June 2017

Academic Editor: Douglas R. Anderson

Copyright © 2017 Shumin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shumin Jiang, Fei Xu, Zhanwen Ding, Chen Yang, and Huanhuan Liu, “Dynamics of a Duopoly Game with Two Different Delay Structures,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 2363804, 12 pages, 2017. https://doi.org/10.1155/2017/2363804.